# SDR MASA200500496

- Difficulty date: June 27, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 7,378 hours, 6,893 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  MAINTENANCE SECURED CONNECTOR TO LIGHT ASSY.  NO FURTHER DEFECTS NOTED.
